Alert archive / Maryland / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

May 27, 2011Cecil County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at May 27, 2011, 10:08 PM EDT for Cecil County, Maryland. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2011, 10:08 PM EDT (02:08 UTC)
Expired
May 27, 2011, 11:15 PM EDT
In force
67 min
Issued by
NWS Philadelphia/Mount Holly

County Cecil County, MD

The radar

The Dover AFB radar (KDOX), 90 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1226 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1226 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

446 
WWUS81 KPHI 280208
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1008 PM EDT FRI MAY 27 2011

MDZ008-280315-
CECIL MD-
1008 PM EDT FRI MAY 27 2011

...A STRONG THUNDERSTORM WILL AFFECT CECIL COUNTY...

AT 1003 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 22 MILES EAST OF BALTIMORE...MOVING NORTHEAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR PERRYVILLE...PORT DEPOSIT
AROUND 1030 PM...NORTH EAST...CHARLESTOWN AROUND 1045 PM...BARKSDALE
AND CHERRY HILL AROUND 1100 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3971 7624 3972 7580 3942 7578 3937 7594
      3938 7596 3938 7604 3941 7605 3942 7602
      3944 7600 3946 7602 3953 7599 3955 7603
      3954 7607

$$

JJM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 27, 8:36 PM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, May 27, 8:36 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
836 PM EDT FRI MAY 27 2011

.SYNOPSIS...
AN AREA OF LOW PRESSURE AND ASSOCIATED FRONTAL BOUNDARY TO OUR WEST
WILL LIFT NORTH OVERNIGHT INTO SATURDAY. HIGH PRESSURE WILL BEGIN
TO BUILD IN ACROSS THE AREA SUNDAY INTO EARLY NEXT WEEK. A FRONTAL
BOUNDARY IS EXPECTED TO CROSS THE AREA LATE WEDNESDAY INTO
THURSDAY, FOLLOWED BY HIGH PRESSURE FOR THE END OF THE WEEK INTO
NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
BASED ON CURRENT OBSERVATIONS AND LATEST GUIDANCE...SHOWER AND
THUNDERSTORM ACTIVITY JUST TO THE WEST OF THE PHI CWA WILL EITHER
DIMINISH BEFORE MOVING FURTHER EAST...OR NOT MOVE IN AT ALL. THE
SEVERE THUNDERSTORM WATCH JUST TO OUR WEST WILL REMAIN IN PLACE
UNTIL AT LEAST 02Z, BUT WON/T BE EXPANDED EASTWARD. WEATHER GRIDS
CURRENTLY HAVE A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE
EVENING HOURS IN EASTERN PA...AND THESE GRIDS HAVE BEEN
MAINTAINED. THEY WILL PROBABLY BE REMOVED IN THE NEXT SCHEDULED
UPDATE (11 PM). OTHER MET PARAMETERS HAVE BEEN TWEAKED TO BETTER
BRIDGE OBSERVED AND FORECASTED DATA, WITH NO SUBSTANTIAL CHANGES.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
THE AFOREMENTIONED LOW AND FRONTAL BOUNDARY ARE EXPECTED TO CONTINUE
TO LIFT NORTHWARD ON SATURDAY, AND THE MID/UPPER TROUGH CONTINUES TO
FLATTEN OUT AS IT LIFTS THROUGH OUR AREA AS WELL. THE NAM IS A
LITTLE SLOWER AT FLATTENING AND LIFTING THE TROUGH ACROSS OUR AREA,
SO MET MOS IS A BIT HIGHER THAN THE MAV MOS. ALL OF THE GRAPHICAL
MODELS, INCLUDING THE CANADIAN AND EUROPEAN, INDICATE SOME SCATTERED
PRECIPITATION AS WELL. THEREFORE WE UPPED THE MAV MOS POPS, BUT DID
NOT GO AS HIGH AS THE MET MOS. SATURDAY WILL CONTINUE TO BE WARM
WITH TEMPERATURES IN THE LOW TO MID 80S, BUT NOT AS WARM AS THE NEXT
SEVERAL DAYS AFTERWARD. AS WE GO INTO SUNDAY AND MONDAY, A LARGE
MID/UPPER RIDGE OF HIGH PRESSURE WILL BE BUILDING FROM THE GULF OF
MEXICO, THROUGH THE APPALACHIANS AND INTO THE MID-ATLANTIC REGION.
THIS WILL ALLOW THICKNESSES TO INCREASE AND TEMPERATURES TO RISE
SIGNIFICANTLY. TEMPERATURES WILL BE WELL INTO THE MID 80S ON SUNDAY,
AND ARE EXPECTED TO RISE INTO THE UPPER 80S TO LOW 90S ON MEMORIAL
DAY. THERE IS NOT MUCH STRONG FORCING OVER THE NEXT SEVERAL DAYS
TO HELP AID IN SHOWER/THUNDERSTORM DEVELOPMENT; HOWEVER, THERE MAY
BE A COUPLE OF WEAK SHORT WAVES CROSS THE AREA SUNDAY AND MONDAY,
AND WITH THE HOT/HUMID CONDITIONS, WE MAY GET A FEW ISOLATED TO
SCATTERED SHOWERS/THUNDERSTORMS TO DEVELOP.

THE MAIN CONCERN FOR THE WEEKEND, AND ESPECIALLY EARLY NEXT WEEK,
WILL BE THE HEAT AND HUMIDITY. IT WILL BE DOWN RIGHT HOT, ESPECIALLY
MONDAY AND TUESDAY WHEN TEMPERATURES WILL BE IN THE 90S AND WITH
DEWPOINTS IN THE MID TO UPPER 60S, HEAT INDEXES ARE EXPECTED REACH
THE MID 90S. IT WOULD NOT BE SURPRISING TO SEE HEAT ADVISORIES,
ESPECIALLY FOR HIGHLY URBANIZE AREAS SINCE IT IS EARLY IN THE SEASON.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE HIGH PRESSURE SYSTEM THAT WILL BRING US OUR HOT SUMMER-LIKE
WEATHER ON MEMORIAL DAY WILL CONTINUE TO INFLUENCE OUR WEATHER
THROUGH TUESDAY AND INTO TUESDAY NIGHT. THAT WILL MEAN ANOTHER
HOT SUNNY DAY WITH HIGH TEMPERATURES IN THE MID 80S TO LOWER 90S.
THE ONLY EXCEPTION WILL BE ALONG THE COAST WHERE THE OCEAN WILL
HELP KEEP HIGHS RIGHT AROUND THE 80 DEGREE MARK. AS THE HIGH
PRESSURE SYSTEM BEGINS TO WEAKEN, A COLD FRONT WILL APPROACH
OUR AREA FROM THE WEST TUESDAY NIGHT. THE FRONT WILL CROSS THE
REGION WEDNESDAY, POSSIBLY TOUCHING OFF A FEW SHOWERS OR
THUNDERSTORMS. WITH THE ADDED CLOUD COVER AND POSSIBLE SHOWERS,
HIGH TEMPERATURES WILL BE SLIGHTLY LOWER THAN TUESDAY, WITH
READINGS MAINLY IN THE 80S. AS THE FRONT MOVES SLOWLY OFF TO
THE SOUTH AND EAST, A FEW SHOWERS OR THUNDERSTORMS COULD POP UP
IN OUR SOUTHERN AREAS WEDNESDAY NIGHT AND THURSDAY. SLIGHTLY
COOLER AND DRIER AIR WILL PUSH IN FROM THE NORTHWEST. HIGH
TEMPERATURES THURSDAY WILL RANGE FROM THE LOWER 70S IN THE
NORTHERN MOUNTAINS TO THE LOWER AND MID 80S IN THE SOUTHERN
INLAND SECTIONS. FAIR AND DRY WEATHER WILL RETURN THROUGHOUT
OUR REGION THURSDAY NIGHT AND FRIDAY. LOW TEMPERATURES THURSDAY
NIGHT WILL ACTUALLY FEEL PLEASANTLY COOL WITH READINGS IN THE
50S AND LOWER 60S. HIGHS FRIDAY WILL BE MAINLY IN THE 70S.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

WITH THE SHOWERS AND THUNDERSTORMS STAYING TO OUR WEST, OUR LOW
CLOUDS HAVE ALL BUT DISAPPEARED THIS EVENING. THERE ARE STILL A
FEW CU/SC BUT, FOR THE MOST PART, NOTHING MORE THAN HIGH THIN CI.
SINCE THE GUIDANCE CONTINUES TO INDICATE LOW CLOUDS AND FOG LATE
TONIGHT AND EARLY SATURDAY MORNING AS THE GENERAL FLOW BACKS TO A
BIT EAST OF DUE SOUTH AND OFF THE OCEAN. WE HAVE INTRODUCED MVFR
CONDITIONS CENTERED AROUND DAYBREAK, WITH A TEMPO GROUP FOR IFR.
WE COME BACK TO VFR AROUND BY MIDDAY, WITH VISIBILITIES IMPROVING
FIRST.

SOUTH TO SOUTHWEST WINDS 5 TO 10 KNOTS WILL BECOME LIGHT AND
VARIABLE IN MANY AREAS OVERNIGHT. WE EXPECT WINDS TO BE SOUTH
WHEN THEY BEGIN TO INCREASE AGAIN AFTER DAYBREAK SATURDAY.

OUTLOOK...
HIGH PRESSURE OVER THE WESTERN NORTH ATLANTIC WILL CONTINUE TO
INFLUENCE OUR REGION THROUGH THE HOLIDAY WEEKEND AND INTO THE EARLY
PART OF THE NEW WEEK. AS A RESULT, THE FLOW WILL BE MOSTLY OUT OF
THE SOUTH. THE HUMID AIR MAY BRING LATE NIGHT AND EARLY MORNING
VISIBILITY RESTRICTIONS EACH DAY.

A WEAKENING UPPER AIR DISTURBANCE FROM THE SOUTHWEST IS FORECAST TO
LIFT OVER OUR REGION LATER ON SATURDAY, AND IT MAY BRING ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS AT THAT TIME. THE THREAT OF
PRECIPITATION IS MINIMAL FOR SUNDAY, MONDAY AND TUESDAY.

&&

.MARINE...
THE STATUS OF THE MARINE FORECAST HAS NOT CHANGED A LOT. WE STILL
EXPECT SOUTHERLY WINDS IN THE 10 TO 15 KNOT RANGE WITH OCCASIONAL
GUSTINESS OF AROUND 20 KNOTS THROUGH MUCH OF THE PERIOD. AN
EXCEPTION IS THIS EVENING NEAR SHORE, WHERE WINDS GUSTS ARE RUNNING
AROUND 25 KNOTS. THESE GUSTS WILL END BY MIDNIGHT AS THE TRAJECTORY
OF THE FLOW ENCOUNTERS THE MARINE LAYER. ADVISORIES WILL NOT BE
ISSUED FOR THIS SHORT LIVED EVENT.

GUIDANCE CONTINUES TO FLIRT WITH 5 FEET SEAS OVER THE OCEAN FROM
TIME TO TIME, BUT WE STILL ARE GOING TO RESIST ISSUING ANY ADVISORY
WITH THIS FORECAST. WAVE HEIGHTS ON OUR OCEAN WATERS WILL BE CAPPED
AT 3 TO 4 FEET. WAVE HEIGHTS OF GENERALLY 1 TO 3 FEET ARE EXPECTED
ON DELAWARE BAY.
&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON/MIKETTA
NEAR TERM...MIKETTA/GIORDANO
SHORT TERM...ROBERTSON
LONG TERM...RPW AVIATION...RPW
MARINE...RPW
Hazardous weather outlook, May 27, 1:14 PM EDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
114 PM EDT FRI MAY 27 2011

NJZ001-007-281715-
SUSSEX-WARREN-
114 PM EDT FRI MAY 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE THIS
AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY BE STRONG AND
PRODUCE GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ054-055-060>062-281715-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
114 PM EDT FRI MAY 27 2011

...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE THIS
AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY BE STRONG AND
PRODUCE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001-002-MDZ008-012-015-019-020-NJZ008>010-012-015>019-PAZ067>071-
281715-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MORRIS-
HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
114 PM EDT FRI MAY 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE THIS
AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY BE STRONG AND
PRODUCE GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE FOR EARLY SEASON HEAT ADVISORY CONDITIONS OVER
PORTIONS OF THIS AREA MONDAY THROUGH WEDNESDAY. HEAT INDICES MAY
RISE BRIEFLY INTO THE MID OR UPPER 90S.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ003-004-NJZ013-014-020>027-281715-
INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
114 PM EDT FRI MAY 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-281715-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
114 PM EDT FRI MAY 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, May 27, 9:58 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
958 PM EDT FRI MAY 27 2011

PAZ060-280300-
BERKS PA-
958 PM EDT FRI MAY 27 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BERKS COUNTY...

AT 951 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 28 MILES NORTHWEST OF LANCASTER...MOVING
NORTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR WOMELSDORF AROUND
1015 PM...STRAUSSTOWN...BERNVILLE AROUND 1030 PM...PORT CLINTON AND
HAMBURG AROUND 1045 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 4049 7644 4051 7643 4054 7618 4056 7615
      4058 7609 4060 7605 4059 7603 4064 7601
      4068 7591 4052 7567 4025 7605

FORECASTER:
JJM
Special weather statement, May 27, 10:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1008 PM EDT FRI MAY 27 2011

MDZ008-280315-
CECIL MD-
1008 PM EDT FRI MAY 27 2011

...A STRONG THUNDERSTORM WILL AFFECT CECIL COUNTY...

AT 1003 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 22 MILES EAST OF BALTIMORE...MOVING NORTHEAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR PERRYVILLE...PORT DEPOSIT
AROUND 1030 PM...NORTH EAST...CHARLESTOWN AROUND 1045 PM...BARKSDALE
AND CHERRY HILL AROUND 1100 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3971 7624 3972 7580 3942 7578 3937 7594
      3938 7596 3938 7604 3941 7605 3942 7602
      3944 7600 3946 7602 3953 7599 3955 7603
      3954 7607

JJM

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 5:11 PM EDTSpecial Weather StatementPHIMercer49 min
May 28, 5:51 PM EDTSpecial Weather StatementPHISomerset39 min
May 28, 6:34 PM EDTSpecial Weather StatementPHIUnion26 min
May 28, 6:58 PM EDTSpecial Weather StatementPHIMorris32 min
May 27, 9:58 PM EDTSpecial Weather StatementPHIBerks62 min
May 27, 11:06 PM EDTSpecial Weather StatementPHICarbon54 min
May 27, 11:57 PM EDTSpecial Weather StatementPHIBerks63 min
May 28, 12:22 AM EDTSpecial Weather StatementPHICarbon53 min
May 28, 12:36 AM EDTSpecial Weather StatementPHICarbon54 min
May 28, 1:14 AM EDTSpecial Weather StatementPHICarbon, Monroe61 min
May 28, 2:06 PM EDTSpecial Weather StatementPHISussex54 min
May 28, 2:12 PM EDTSevere Thunderstorm WarningPHIKent, Sussex48 min
May 28, 2:51 PM EDTAreal Flood AdvisoryPHIKent, Sussex99 min
May 28, 3:52 PM EDTSpecial Weather StatementPHISussex38 min

Nearby

Special Weather Statements in Maryland, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.